Skip to main content

Sur la rigidité imposée par la longueur des géodésiques

This is a preview of subscription content, access via your institution.

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

References

  1. 1.

    Lang, S.: Analysis II. London-Amsterdam-Paris: Addison-Wesley (1969)

    Google Scholar 

  2. 2.

    Hopf, E.: Closed surfaces without conjugate points. Proc. Nat. Ac. Sci. USA34, 47–51 1948

    Google Scholar 

  3. 3.

    Berger, M.: Lectures on geodesics in Riemannian geometry. Tata Institute of Fundamental research. Bombay, 1965

    Google Scholar 

  4. 4.

    Green, L.W.: Auf Wiedersehensflächen. Ann. of Maths.78, 289–299 1963

    Google Scholar 

  5. 5.

    Pu, P.M.: Some inequalities in certain non-orientable manifolds. Pacific J. Math.11, 55–71 1962

    Google Scholar 

  6. 6.

    Michel, R.: Sur quelques problèmes de géométrie globale des géodésiques. Bol. Soc. Brasil. Mat.9, 2, 19–38 1978

    Google Scholar 

  7. 7.

    Guillemin, V., Kazhdan, D.: Some inverse spectral results for negatively curved 2-manifolds. Topology.19, 301–312

  8. 8.

    Guillemin, V., Kazhdan, D.: Some inverse spectral results for negatively curvedn-manifolds. (à paraître)

  9. 9.

    Muhometov, R.G.: The problem of recovery of a two dimensional Riemannian metric and integral geometry. Soviet Math. Dokl.18, 27–31 1977

    Google Scholar 

  10. 10.

    Chern, S.S.: Studies in global geometry and Analysis, Math. Assoc. of America, prentice Hall, 1967

  11. 11.

    Wilmore, T.J.: An introduction to differential geometry. Oxford: Clarendon Press. 1959

    Google Scholar 

  12. 12.

    Blatter, C.: Über Extremallängen auf Geschlossenen Flächen. Comment. Math. Helv.35, 153–168 1961

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Michel, R. Sur la rigidité imposée par la longueur des géodésiques. Invent Math 65, 71–83 (1981). https://doi.org/10.1007/BF01389295

Download citation